# SDR ANCF200400007

- Difficulty date: April 18, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N506NA
- Make and model: Boeing 757236
- Aircraft serial: 24771
- Aircraft time: 35,768 hours, 13,714 cycles
- Engine: Rroyce RB211535E4
- Engine time: 35,317 hours, 13,480 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Solenoid
- Part number: AC69178
- Part serial: MR316
- Condition: Inoperative
- Location: Rt Bleed Vlv
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

TAKE OFF WAS DISCONTINUED AT 90KNS RT ENG EGT WAS IN YELLOW BAND, CONTINUE RAISING.  ENG EGT WAS MORE THAN LIMIT WAS ACCOMPLISHED BLOCK 5.2,11,17 AND 24 TEST NR 3 LP/HP COMPR AIRFLOW CONTROL TEST IAW AMM.  TAKE OFF PWR WAS PERFORMED IP BLEED V/VS SOLENOID AND HP BLEED V/VS SOLENOIDS SWAP WITH ENG LT PERFORMED BITE TEST TO BVCU AND TPU PERFORMED TEST NR3 COMPR AIR FLOW CNTRL TEST WAS OK, EGT AT 1,796EP WAS 772ºC AMM.  LT HP3 BLEED V/V SOLENOID P/N AC67960 ON Y OFF S/N EFV202 S/N RU058 RT HP3 BLEED V/V SOLENOID P/N AC69178 ON Y OFF S/N MR316  S/N RX286  HP2 BLEED V/V SOLENOID P/N AC67960 ON Y OFF S/N MO349 S/N PJ078 P BLEED V/V SOLENOID P/N AC67760 ON Y OFF S/N MQ278 S/N RX295 LT IP BLEED V/V SOLENOID ON Y .
